Follow
Marko Matić
Marko Matić
Full Professor, University of Split, Faculty of Science, unist.hr
Verified email at pmfst.hr
Title
Cited by
Cited by
Year
Improvement and further generalization of inequalities of Ostrowski-Grüss type
M Matić, J Pečarić, N Ujević
Computers & Mathematics with Applications 39 (3-4), 161-175, 2000
1262000
On new estimation of the remainder in generalized Taylor’s formula
M Matic, JE Pecaric, N Ujevic
Math. Inequal. Appl 2 (3), 343-361, 1999
961999
A variant of Jensen–Steffensen's inequality and quasi-arithmetic means
S Abramovich, MK Bakula, M Matić, J Pečarić
Journal of mathematical analysis and applications 307 (1), 370-386, 2005
602005
On Grams determinant in 2-inner product spaces
YJ Cho, M Matic, J Pecaric
Journal of the Korean Mathematical Society 38 (6), 1125-1156, 2001
522001
Note on inequalities of Hadamard's type for Lipschitzian mappings
M Matic, J Pecaric
Tamkang Journal of Mathematics 32 (2), 127-130, 2001
452001
Improvement of some inequalities of Euler-Grüss type
M Matić
Computers & Mathematics with Applications 46 (8-9), 1325-1336, 2003
432003
On generalizations of Ostrowski inequality via some Euler-type identities
LJ Dedic, M Matic, J Pecaric
Math. Inequal. Appl 3 (3), 337-353, 2000
422000
Superquadratic functions in several variables
S Abramovich, S Banić, M Matić
Journal of mathematical analysis and applications 327 (2), 1444-1460, 2007
402007
On Euler trapezoid formulae
L Dedić, M Matić, J Pečarić
Applied mathematics and computation 123 (1), 37-62, 2001
272001
Improvements of some bounds on entropy measures in information theory
M Matic, CEM Pearce, J Pecaric
Mathematical Inequalities and Applications 1, 295-304, 1998
261998
On the bounds for the normalized Jensen functional and Jensen-Steffensen inequality
J Baric, M Matic, J Pecaric
Math. Inequal. Appl 12 (2), 413-432, 2009
222009
Generalizations of weighted version of Ostrowski's inequality and some related results
M Matić, J Pečarić, N Ujević
Journal of Inequalities and Applications 2000 (6), 580506, 2000
222000
Two-point Ostrowski inequality
M Matic, J Pecaric
Math. Inequal. Appl 4 (2), 215-221, 2001
212001
Some companion inequalities to Jensen’s inequality
M Matic, J Pecaric
Math. Inequal. Appl 3 (3), 355-368, 2000
202000
Shannon’s and related inequalities in information theory
TM Rassias, M Matić, CEM Pearce, J Pečarić
Survey on Classical Inequalities, 127-164, 2000
202000
Inequalities of Hlawka's type in n-inner product spaces
YJ Cho, M Matic, J Pecaric
COMMUNICATIONS-KOREAN MATHEMATICAL SOCIETY 17 (4), 583-592, 2002
192002
Jensen’s inequality and applications in Information Theory
M Matic
Ph. D. Thesis, Univ. of Zagreb, 1999
191999
Jensen-Steffensen's and related inequalities for superquadratic functions
S Abramovich, S Banic, M Matic, J Pecaric
MATHEMATICAL INEQUALITIES AND APPLICATIONS 11 (1), 23, 2008
182008
On Euler midpoint formulae
L Dedić, M Matić, J Pečarić
The ANZIAM Journal 46 (3), 417-438, 2005
172005
On van de Lune-Alzer’s inequality
S Abramovich, J Baric, M Matic, J Pecaric
J. Math. Inequal 1 (4), 563-587, 2007
162007
The system can't perform the operation now. Try again later.
Articles 1–20